# SDR ABXA040373

- Difficulty date: November 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 57,332 hours, 61,444 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 25866865
- Part serial: 0370438
- Condition: Defective
- Location: Pitch
- Part time: 6 hours, 6 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DID AN UNCOMMANDED 3000 FT MIN DESCENT WITH PITCH WHEEL IN ALTITUDE DETENT.  FLIGHT 158, STA ALB.  COULD NOT DUPLICATE.  SUSPECT PITCH COMPUTER INSTALLED FOR TRIM PROBLEM CAUSING DIFFICULTIES WITH ALT HOLD.  REMOVED AND REPLACED PITCH AXIS COMPUTER.  SYSTEM OPS CHECKED GOOD IAW DC-9 AMM 22-10-00-5.
